# SDR ARWA9603001

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT SLOW LOSS OF HYD FLUID, QTY ALMOST TO STANDPIPE.  TROUBLESHOT FOUND LINE LEAKING AT PRESSURE SERVICING CHECK VALVE B-NUT LOOSE.  TIGHTENED B-NUT, SERVICE MAIN SYSTEM AND NO LEAKS NOTED.
